# SDR HALA0700216

- Difficulty date: May 18, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 60,752 hours, 29,167 cycles
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSEM, LT ENG EGT WENT TO RED RANGE (942 DEG) EEC WAS ON.  DURING TAKEOFF ROLL, EGT WAS W/IN LIMITS.  DURING CLIMB, WE NOTICED THE MAX INDICATOR SHOWED THAT IT HAD REACHED 942 DEG.  IT MUST HAVE BEEN A MOMENTARY JUMP, BECAUSE WE DIDN’T SEE IT.  ACCOMPLISHED FIM71-05-00 FIG 109 ENG HAD AN EGT EXCEEDANCE.  THE EEC WAS ON.  ACCOMPLISHED VISUAL INSP OF ENG PER AMM 71-00-00-862-002-600 STEP G(6)3.  NO DEFECTS NOTED. NOTE:EICAS EXCEEDANCE PAGE SHOWED EGT 942 DEG FOR 16 SEC MOC AND POWERPLANT ENGINEER NOTIFIED.  ENG OK FOR CONTINUED SERVICE.
